# SDR CA130729001

- Difficulty date: July 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,569 hours
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Torque Sensor
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) TWO REJECTED TAKE OFFS WERE REPORTED DUE TO THE AUTOMATIC TAKEOFF POWER CONFIGURATION SYSTEM NOT ARMING.  THE PILOT SAW THAT THE ENGINE ANALOG TORQUE GAGE INDICATED ZERO.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE TORQUE SENSOR, AUTOFEATHER UNIT AND TORQUE INDICATOR BEFORE THE ACFT WAS RETURNED TO SERVICE.
